# SDR DALA2016110908399

- Difficulty date: May 6, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATES 1311C, 1303C, 1307C, 1355C. ACCESS PLATES 1307C AND 1311C WERE PERFORMED UNDER CARD 207 ZONE 00. ACCESS PLATE 1303C WERE REPLACED, REPAIR IS NOT PERMITTED IAW SRM 51-22-2A CONDITION III. CORROSION ON COUNTERSINK AND SETTLEMENT AREAS WAS REMOVED ON ACCESS PLATE 1335C, COUNTERSINK MAX, MEASURED ALLOWABLE IS 0.660" AND WERE FOUND 3 COUNTERSINKS OUT OF LIMITS, MEASURED: 0.667" AND 0.670"(2EAS) THEREFORE ACCESS PLATE 1355C WAS REPLACED IAW SRM 51-22-2A COND II.
